MAUDE Adverse Event Report: I.T.S. GMBH CLAVICLE PLATE 3.5MM, 8-HOLE

I.T.S. GMBH CLAVICLE PLATE 3.5MM, 8-HOLE
Model Number 21122-8
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the qc documents of the lot and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As soon further essential information get available a follow-up medwatch form will be filed.
 
Event or Problem Description
It was reported that a 8-hole medial clavicle plate broke approx.4 months post-op.Diagnosis not known.

Brand Name
CLAVICLE PLATE 3.5MM, 8-HOLE
Common Device Name
CLAVICLE PLATE 3.5MM, 8-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, 8301
AU   8301
MDR Report Key15121466
Report Number3004369035-2022-00010
Device Sequence Number5646421
Product Code HRS
UDI-Device Identifier09120034305207
UDI-Public09120034305207
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K050852
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21122-8
Device Catalogue Number21122-8
Device Lot Number679/041704
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexUnknown